Optimal Security Proofs for Full Domain Hash, Revisited

S. Kakvi, E. Kiltz, Journal of Cryptology (2017) 276–306.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Department
Publishing Year
Journal Title
Journal of Cryptology
Page
276-306
LibreCat-ID

Cite this

Kakvi S, Kiltz E. Optimal Security Proofs for Full Domain Hash, Revisited. Journal of Cryptology. 2017:276-306. doi:10.1007/s00145-017-9257-9
Kakvi, S., & Kiltz, E. (2017). Optimal Security Proofs for Full Domain Hash, Revisited. Journal of Cryptology, 276–306. https://doi.org/10.1007/s00145-017-9257-9
@article{Kakvi_Kiltz_2017, title={Optimal Security Proofs for Full Domain Hash, Revisited}, DOI={10.1007/s00145-017-9257-9}, journal={Journal of Cryptology}, author={Kakvi, Saqib and Kiltz, Eike}, year={2017}, pages={276–306} }
Kakvi, Saqib, and Eike Kiltz. “Optimal Security Proofs for Full Domain Hash, Revisited.” Journal of Cryptology, 2017, 276–306. https://doi.org/10.1007/s00145-017-9257-9.
S. Kakvi and E. Kiltz, “Optimal Security Proofs for Full Domain Hash, Revisited,” Journal of Cryptology, pp. 276–306, 2017.
Kakvi, Saqib, and Eike Kiltz. “Optimal Security Proofs for Full Domain Hash, Revisited.” Journal of Cryptology, 2017, pp. 276–306, doi:10.1007/s00145-017-9257-9.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar